Works matching DE "CONSERVATION laws (Mathematics)"
Results: 1463
New asymptotic lower bound for the radius of analyticity of solutions to nonlinear Schrödinger equation.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 5, p. 815, doi. 10.1142/S0219530524500039
- By:
- Publication type:
- Article
Degenerate boundary layers for a system of viscous conservation laws.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 1, p. 75, doi. 10.1142/S0219530515400047
- By:
- Publication type:
- Article
GLOBAL DISSIPATIVE SOLUTIONS OF THE CAMASSA–HOLM EQUATION.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 1, p. 1, doi. 10.1142/S0219530507000857
- By:
- Publication type:
- Article
A NON-STANDARD FREE BOUNDARY PROBLEM ARISING FROM STRATIGRAPHY.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 3, p. 209, doi. 10.1142/S0219530506000759
- By:
- Publication type:
- Article
GLOBAL SOLUTIONS TO THE BOLTZMANN EQUATION WITH EXTERNAL FORCES.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 2, p. 157, doi. 10.1142/S0219530505000522
- By:
- Publication type:
- Article
Multisymplectic Geometry, Local Conservation Laws and a Multisymplectic Integrator for the Zakharov–Kuznetsov Equation.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 2, p. 115, doi. 10.1023/A:1023067332646
- By:
- Publication type:
- Article
Discontinuous Galerkin methods on graphics processing units for nonlinear hyperbolic conservation laws.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 76, n. 12, p. 982, doi. 10.1002/fld.3963
- By:
- Publication type:
- Article
A counter-example concerning regularity properties for systems of conservation laws.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 625, doi. 10.1002/pamm.201510302
- By:
- Publication type:
- Article
Making the semi-implicit space-time conservation-element solution-element method of Jerez et al. more explicit.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 431, doi. 10.1002/pamm.201310210
- By:
- Publication type:
- Article
Extensions and investigations of space‐time generalized Riemann problems numerical schemes for linear systems of conservation laws with source terms.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 6, p. 1, doi. 10.1002/num.23118
- By:
- Publication type:
- Article
Analysis of two fully discrete spectral volume schemes for hyperbolic equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 2, p. 1, doi. 10.1002/num.23072
- By:
- Publication type:
- Article
On the numerical approximation of Boussinesq/Boussinesq systems for internal waves.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 5, p. 3677, doi. 10.1002/num.23021
- By:
- Publication type:
- Article
A novel linearized and momentum‐preserving Fourier pseudo‐spectral scheme for the Rosenau‐Korteweg de Vries equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 2, p. 1558, doi. 10.1002/num.22945
- By:
- Publication type:
- Article
Al<sub>2</sub>O<sub>3</sub>‐47 nm and Al<sub>2</sub>O<sub>3</sub>‐36 nm characterizations of nonlinear differential equations for biomedical applications: Magnetized peristaltic transport.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 2, p. 827, doi. 10.1002/num.22777
- By:
- Publication type:
- Article
A novel convenient finite difference method for shallow water waves derived by fifth‐order Kortweg and De‐Vries‐type equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 1, p. 254, doi. 10.1002/num.22875
- By:
- Publication type:
- Article
Asymptotically compatible approximations of linear nonlocal conservation laws with variable horizon.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 6, p. 1948, doi. 10.1002/num.22849
- By:
- Publication type:
- Article
On a new centered strategy to control the accuracy of weighted essentially non oscillatory algorithm for conservation laws close to discontinuities.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 1, p. 172, doi. 10.1002/num.22524
- By:
- Publication type:
- Article
Error estimates of structure‐preserving Fourier pseudospectral methods for the fractional Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 2, p. 369, doi. 10.1002/num.22432
- By:
- Publication type:
- Article
New approach to the Lax‐Wendroff modified differential equation for linear and nonlinear advection.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 6, p. 2275, doi. 10.1002/num.22412
- By:
- Publication type:
- Article
An Adaptive Wavelet Space-Time SUPG Method for Hyperbolic Conservation Laws.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 6, p. 2062, doi. 10.1002/num.22180
- By:
- Publication type:
- Article
Efficient local structure-preserving schemes for the RLW-type equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 5, p. 1678, doi. 10.1002/num.22162
- By:
- Publication type:
- Article
A Posteriori Error Estimator Based on Derivative Recovery for the Discontinuous Galerkin Method for Nonlinear Hyperbolic Conservation Laws on Cartesian Grids.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 4, p. 1225, doi. 10.1002/num.22141
- By:
- Publication type:
- Article
An Eulerian-Lagrangian Weighted Essentially Nonoscillatory scheme for nonlinear conservation laws.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 3, p. 651, doi. 10.1002/num.22091
- By:
- Publication type:
- Article
Error estimates to smooth solutions of semi-discrete discontinuous Galerkin methods with quadrature rules for scalar conservation laws.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 2, p. 467, doi. 10.1002/num.22089
- By:
- Publication type:
- Article
Convergence of a level-set algorithm in scalar conservation laws.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 4, p. 1310, doi. 10.1002/num.21953
- By:
- Publication type:
- Article
On the convergence of adaptive iterative linearized Galerkin methods.
- Published in:
- Calcolo, 2020, v. 57, n. 3, p. N.PAG, doi. 10.1007/s10092-020-00368-4
- By:
- Publication type:
- Article
Finite element implementation of a geometrically and physically nonlinear consolidation model.
- Published in:
- Continuum Mechanics & Thermodynamics, 2023, v. 35, n. 4, p. 1291, doi. 10.1007/s00161-022-01124-5
- By:
- Publication type:
- Article
Constraints in thermodynamic extremal principles for non-local dissipative processes.
- Published in:
- Continuum Mechanics & Thermodynamics, 2020, v. 32, n. 5, p. 1337, doi. 10.1007/s00161-019-00846-3
- By:
- Publication type:
- Article
A variational approach to the inviscous limit of fractional conservation laws.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 687, doi. 10.1007/s00526-012-0499-y
- By:
- Publication type:
- Article
On the optimization of a conservation law.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2004, v. 19, n. 3, p. 269, doi. 10.1007/s00526-003-0201-5
- By:
- Publication type:
- Article
Perturbation Propagation in a Thin Layer of a Viscosity-Stratified Fluid.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 4, p. 499, doi. 10.1007/s10958-016-2854-6
- By:
- Publication type:
- Article
SBV Regularity of Systems of Conservation Laws and Hamilton-Jacobi Equations.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 6, p. 733, doi. 10.1007/s10958-014-2022-9
- By:
- Publication type:
- Article
On the Initial-Value Problem for the Kawahara Equation.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 5, p. 614, doi. 10.1007/s10958-014-2015-8
- By:
- Publication type:
- Article
Method of Characteristics for Optimal Control Problems and Conservation Laws.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 5, p. 588, doi. 10.1007/s10958-014-1886-z
- By:
- Publication type:
- Article
Renormalized entropy solutions to the Cauchy problem for first order quasilinear conservation laws in the class of periodic functions.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 1, p. 27, doi. 10.1007/s10958-011-0446-z
- By:
- Publication type:
- Article
The Darboux problem for an implicit fractional-order differential equation.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 4, p. 391, doi. 10.1007/s10958-011-0353-3
- By:
- Publication type:
- Article
Behavior of the vorticity vector in a supersonic nonuniform swirl flow of a combustible gas behind a moving curvilinear shock or detonation wave.
- Published in:
- Combustion, Explosion, & Shock Waves, 2009, v. 45, n. 2, p. 169, doi. 10.1007/s10573-009-0022-8
- By:
- Publication type:
- Article
Hodge duality between stress space and strain space in anisotropic media.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2022, v. 102, n. 12, p. 1, doi. 10.1002/zamm.202100244
- By:
- Publication type:
- Article
Well‐posedness of IBVP for 1D scalar non‐local conservation laws.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2019, v. 99, n. 11, p. N.PAG, doi. 10.1002/zamm.201800318
- By:
- Publication type:
- Article
Delta shock waves for a system of Keyfitz‐Kranzer type.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2019, v. 99, n. 3, p. N.PAG, doi. 10.1002/zamm.201700251
- By:
- Publication type:
- Article
Well-posed dual-phase-lag model of a thermoelastic dipolar body.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2017, v. 97, n. 12, p. 1645, doi. 10.1002/zamm.201700164
- By:
- Publication type:
- Article
Advancements in Nonlinear Dynamics: Lie Symmetry Applications in the Jaulent-Miodek Equation.
- Published in:
- Journal of Applied Research on Industrial Engineering, 2024, v. 11, n. 4, p. 652, doi. 10.22105/jarie.2024.469233.1649
- By:
- Publication type:
- Article
INVARIANT SOLUTIONS AND CONSERVATION LAWS OF TIME-DEPENDENT NEGATIVE-ORDER (VNCBS) EQUATION.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 2, p. 155, doi. 10.22103/jmmr.2023.21955.1483
- By:
- Publication type:
- Article
Restless Bandit Marginal Productivity Indices, Diminishing Returns, and Optimal Control of Make-to-Order/Make-to-Stock M/G/1 Queues.
- Published in:
- Mathematics of Operations Research, 2006, v. 31, n. 1, p. 50, doi. 10.1287/moor.1050.0165
- By:
- Publication type:
- Article
Efficient Computation of Null Affine Parameters.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 12, p. 521, doi. 10.3390/universe9120521
- By:
- Publication type:
- Article
Traveling Wave Solutions and Conservation Laws of a Generalized Chaffee–Infante Equation in (1+3) Dimensions.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 5, p. 224, doi. 10.3390/universe9050224
- By:
- Publication type:
- Article
Analytic Solution and Noether Symmetries for the Hyperbolic Inflationary Model in the Jordan Frame.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 6, p. N.PAG, doi. 10.3390/universe8060325
- By:
- Publication type:
- Article
NONDETERMINISTIC POLLING SYSTEMS.
- Published in:
- Management Science, 1991, v. 37, n. 6, p. 667, doi. 10.1287/mnsc.37.6.667
- By:
- Publication type:
- Article
Dinâmicas locais de apoio e resistência à conservação da biodiversidade: uma perspetiva das representações sociais.
- Published in:
- Analise Social, 2018, v. 53, n. 229, p. 1036, doi. 10.31447/as00032573.2018229.08
- By:
- Publication type:
- Article
Elastic strips along isotropic curves in complex 3-spaces.
- Published in:
- Turkish Journal of Mathematics, 2024, v. 48, n. 3, p. 515, doi. 10.55730/1300-0098.3522
- By:
- Publication type:
- Article